The Institute for Fundamental Study (IF) · The Tah Poe Academia Institute (TPTP) · Naresuan University

External Invited Seminars, Lectures, and Talks

The list below contains seminars, lectures, and talks given at academic departments and institutions, not academic conferences, by our faculty members and students. The presentations are classified as follows.

SeminarResearch talk
LecturePedagogical talk
TalkTalk for the general public or undergraduates with light content

There are 172 items.

  1. Invited Lecture in Thai (1.00 hrs.): 18 Feb 2019 | Burin Gumjudpai (IF) on “IF and Cosmology in Thailand”

    Department of Physics, Prince of Songkla University, Hatyai

    Attendance: 10 | Level: Technical
    Grant(s): BRG TRF
  2. Invited Seminar in Thai (1.50 hrs.): 19 Jan 2019 | Burin Gumjudpai (IF) on “Comparatives in Economics, Social Sciences and Finance in Perspective of a Physicist”

    M.Econ. Seminar, Faculty of Business, Economics and Communication, Naresuan University, 9.30-11.00

    Attendance: 10 | Level: Technical
    Grant(s): BEC
  3. Special Talk in Thai (1.50 hrs.): 8 Jan 2019 | Burin Gumjudpai (IF) on “Origin of Kinetic Energy and Momentum: A Critical Discussion (กำเนิดพลังงานจลน์และโมเมนตัม แนวคิดเชิงวิพากษ์)”

    Department of Physics, Silpakorn University, 11.00-12.30

    Attendance: 25 | Level: Technical
    Grant(s): n/a
  4. Special Lecture in Thai (2.00 hrs.): 20 Aug 2018 | Burin Gumjudpai (IF) on “Cosmology and Dark Energy: At a Glance”

    การบรรยายที่ ภาควิชาฟิสิกส์ มหาวิทยาลัยบูรพา บางแสน ( นาที) 15.00-17.00 (ผู้ฟัง: คณาจารย์และนักศึกษาฟิสิกส์ 20 คน)

    Attendance: 20 | Level: Semi-Technical
    Grant(s): IF
  5. Special lecture in Thai (3.00 hrs.): 17 Aug 2018 | Burin Gumjudpai (IF) on “Cosmology and Dark Energy: At a Glance”

    การบรรยายที่ ภาควิชาฟิสิกส์ มหาวิทยาลัยราชภัฏรำไพพรรณี จันทบุรี 14.00-17.00 (ผู้ฟัง: คณาจารย์และนักศึกษาฟิสิกส์ 30 คน)

    Attendance: 30 | Level: Semi-Technical
    Grant(s): IF
  6. Invited Lecture in Thai (1.00 hrs.): 16 Aug 2018 | Burin Gumjudpai (IF) on “What is Science?”

    การบรรยายที่ พิธีเปิดงานสัปดาห์วิทยาศาสตร์แห่งชาติ มหาวิทยาลัยราชภัฏราชนครินทร์ (RRU) ฉะเชิงเทรา (45 นาที) 9.15-10.00 (ผู้ฟัง: บุคคลทั่วไป 300 คน)

    Attendance: 300 | Level: Public
    Grant(s): RRU and IF
  7. Invited Seminar in English (1.00 hrs.): 7 Jun 2018 | Pichet Vanichchapongjaroen (IF) on “Covariant nonlinear duality-symmetric D3-brane action”

    13:30-14:30, Meeting Room 1, Faculty of Science, University of Phayao

    Attendance: 10 | Level: Technical
    Grant(s): TRF
  8. Special Lecture in Thai (2.00 hrs.): 4 Jun 2018 | Burin Gumjudpai (IF) on “Structure of Physics”

    At Department of Physics, Burapha University, Bang Saen

    Attendance: 12 | Level: Technical
    Grant(s): n/a
  9. Special Lecture and Forum in Thai (3.00 hrs.): 29 May 2018 | Burin Gumjudpai (IF) on “เสวนารำลึก 76 วันในการจากไปของ Stephen Hawking”

    การเสวนาพิเศษที่ จัตุรัสวิทยาศาสตร์ จามจุรีสแควร์ จัดโดย องค์การพิพิธภัณฑ์วิทยาศาสตร์แห่งชาติ (2.00 ชั่วโมง) 13.30-16.30 (ร่วมกับ อรรถกฤติ ฉัตรภูติ และ นพ. ภาริศ วงศ์แพทย์) (ผู้ฟัง: ประชาชนทั่วไป รวม 30 คน)

    Attendance: 30 | Level: Public
    Grant(s): NSM (องค์การพิพิธภัณฑ์วิทยาศาสตร์แห่งชาติ)
  10. Invited Seminar in Thai (1.30 hrs.): 25 Apr 2018 | Pitayuth Wongjun (IF) on “จักรวาลวิทยา สสารมืด พลังงานมืด และหลุมดำ”

    13.30 - 15.00, ห้องจำรัส ฉายะพงศ์ อาคารเรียนรวม 2, King Mongkut’s University of Technology Thonburi, Bangkok

    Attendance: 60 | Level: Public
    Grant(s): KMUTT
  11. Invited Lecture in Thai (2.00 hrs.): 1 Apr 2018 | Burin Gumjudpai (IF) on “ชีวประวัติศาสตราจารย์ สตีเฟน วิลเลียม ฮอว์กิง เอกภพและการไขปริศนาหลุมดำ”

    การบรรยายพิเศษ สมาคมดาราศาสตร์ไทย Thai Astronomical Society ณ ท้องฟ้าจำลอง เอกมัย กรุงเทพ (2.00 ชั่วโมง) 13.30-15.30 (ผู้ฟัง: คณะกรรมการสมาคมดาราศาสตร์และประชาชนทั่วไป รวม 20 คน)

    Attendance: 20 | Level: Public
    Grant(s): Thai Astronomical Society
  12. Invited Lecture in Thai (2.00 hrs.): 28 Mar 2018 | Burin Gumjudpai (IF) on “Stephen Hawking’s legacy”

    14.00-16.00 at Theoretical High Energy Physics and Astrophysics Group (ThEPA), Srinakarinwirot University, Bangkok

    Attendance: 25 | Level: Semi-Technical
    Grant(s): ThEPA (SWU)
  13. Discussion Forum in Thai (2.50 hrs.): 27 Mar 2018 | Burin Gumjudpai (IF) on “สตีเฟน ฮอร์คิง เอกภพ หลุมดำ และชีวิตของนักวิทย์ระดับตำนาน”

    12.30-15.00 Discussion Forum at Faculty of Science and Technology, Thammasat University, Rangsit

    Attendance: 50 | Level: Public
    Grant(s): Thammasat University
  14. Discussion Forum in Thai (1.50 hrs.): 26 Mar 2018 | Burin Gumjudpai (IF) on “A Brief History of Stephen Hawking”

    15.00-16.30 Theoretical and Computational Physics Group at Bangmod (at Learning Space) KMUTT, King Mongkut’s University of Technology Thonburi, Bangkok

    Attendance: 30 | Level: Public
    Grant(s): KMUTT
  15. Special Lecture in Thai (1.30 hrs.): 7 Feb 2018 | Pitayuth Wongjun (IF) on “Beyond Einstein's Gravity”

    10.00-11.30, P205 Department of Physics, Prince of Songkla University, Songlka

    Attendance: 50 | Level: Technical
    Grant(s): n/a
  16. Special Lecture in Thai (1.50 hrs.): 15 Jan 2018 | Burin Gumjudpai (IF) on “A theory of theories”

    Physics Division, Muban Chombueng Rajabhat University (15.00-16.30)

    Attendance: 50 | Level: Semi-Technical
    Grant(s): IF
  17. Special Lecture in Thai (3.00 hrs.): 8 Jan 2018 | Burin Gumjudpai (IF) on “A very introduction to cosmology”

    Phetchabun Rajabhat University, Siridhorn Bld. 9.30-12.00

    Attendance: 12 | Level: Semi-Technical
    Grant(s): IF
  18. Special Lecture in Thai (2.00 hrs.): 2 Nov 2017 | Burin Gumjudpai (IF) on “Theoretical Structure of Physics “โครงสร้างเชิงทฤษฎีของฟิสิกส์””

    14.30-16.30, Physics Division, Nakhon Rachasima Rajabhat University, Korat

    Attendance: 30 | Level: Technical
    Grant(s): IF
  19. Special Lecture in Thai (2.00 hrs.): 7 Sep 2017 | Burin Gumjudpai (IF) on “Cosmology: Introduction”

    Faculty of Sci. and Tech., Thepsatri Rajabhat University, Lopburi

    Attendance: 60 | Level: Semi-Technical
    Grant(s): IF Theory Lecture Tour
  20. Special Lecture in Thai (2.00 hrs.): 6 Sep 2017 | Burin Gumjudpai (IF) on “Cosmology: Introduction”

    Physics Division, Thammasat University, Rangsit (16.50-18.50)

    Attendance: 15 | Level: Semi-Technical
    Grant(s): IF Theory Lecture Tour
  21. Special Lecture in Thai (3.00 hrs.): 25 Aug 2017 | Burin Gumjudpai (IF) on “A Theory of Theories”

    Applied Physics PhD Colloquium, Physics Division, King Mongkut’s Institute of Technology Ladkrabang

    Attendance: 20 | Level: Technical
    Grant(s): n/a
  22. Seminar in English (1.00 hrs.): 10 Apr 2017 | Matthew James Lake (IF) on “Karolyhazy-type relations for a dark energy Universe”

    Okinawa Seminar at C209, Center Building, Okinawa Institute of Science and Technology Graduate University, Okinawa, Japan

    Attendance: 10 | Level: Technical
    Grant(s): n/a
  23. Invited Talk in English (1.00 hrs.): 28 Mar 2017 | Matthew James Lake (IF) on “Supermassive black holes”

    Hong Kong Polytechnic University, the HK Amateur Astronomy Society

    Attendance: 30 | Level: Public
    Grant(s): n/a
  24. Special Lecture in Thai (1.50 hrs.): 14 Feb 2017 | Burin Gumjudpai (IF) on “Structure of Physics and Thermodynamics”

    Physics Division, Thammasat University, Rangsit

    Attendance: 30 | Level: Technical
    Grant(s): IF Theory Lecture Tour
  25. Invited Seminar in English (1.00 hrs.): 19 Dec 2016 | Sheng-Lan Ko (IF) on “Gravitational Positive Energy and Relative Entropy of Torsion Gravity”

    National Centre for Theoretical Sciences

    Attendance: 10 | Level: Technical
    Grant(s): n/a
  26. Invited Seminar in English (1.00 hrs.): 15 Dec 2016 | Sheng-Lan Ko (IF) on “Gravitational Positive Energy and Relative Entropy of Torsion Gravity”

    National Taiwan Normal University

    Attendance: 30 | Level: Technical
    Grant(s): n/a
  27. Special Lecture in Thai (1.50 hrs.): 15 Dec 2016 | Burin Gumjudpai (IF) on “Mathematics for Physics”

    Physics Division, Phetchabun Rajabhat University

    Attendance: 20 | Level: Technical
    Grant(s): self-funded
  28. Invited Seminar in English (0.50 hrs.): 12 Dec 2016 | Sheng-Lan Ko (IF) on “Gravitational positive energy theorem and relative entropy for torsion gravity”

    2016 Fall Seminar Room 812, Astro-Math Building, National Taiwan University(NTU)

    Attendance: 60 | Level: Technical
    Grant(s): n/a
  29. Invited Seminar in English (1.00 hrs.): 6 Dec 2016 | Sheng-Lan Ko (IF) on “Gravitational Positive Energy and Relative Entropy of Torsion Gravity”

    National Chiao-Tung University

    Attendance: 15 | Level: Technical
    Grant(s): n/a
  30. Invited Seminar in English (0.25 hrs.): 6 Dec 2016 | Shingo Takeuchi (IF) on “Kerr/CFT correspondence in a 4D extremal rotating regular black hole by treating the regularization effect up to the first cubic-order expansion”

    KEK Theory Worksop 2016, KEK Theory Center, Japan

    Attendance: 70 | Level: Technical
    Grant(s): n/a
  31. Invited Seminar in English (0.30 hrs.): 28 Nov 2016 | Matthew James Lake (IF) on “Can superconducting cosmic strings piercing seed black holes generate supermassive black holes in the early universe?”

    Stopover Astronomer Seminar, meeting room3, NARIT HQ, Chiang-Mai

    Attendance: 30 | Level: Semi-Technical
    Grant(s): NARIT
  32. Talk in Thai (2.50 hrs.): 7 Nov 2016 | Burin Gumjudpai (IF) on “Physics must be clear”

    Thepsatri Rajabhat University

    Attendance: 25 | Level: Technical
    Grant(s): n/a
  33. Talk in Thai (3.00 hrs.): 4 Nov 2016 | Burin Gumjudpai (IF) on “Structure of Physics”

    Nakhon Rachasima Rajabhat University (NSRU)

    Attendance: 30 | Level: Technical
    Grant(s): NSRU
  34. Invited Talk in Thai (2.00 hrs.): 22 Sep 2016 | Burin Gumjudpai (IF) on “Perspective 7: Scientific Mind and Thinking”

    10.00-12.00: Special Talk as part of the Naresuan University’s Gen. Ed. course “Life management” at Prabtrichakra Bld. for Dentistry, Public Health, Medicine and Education undergraduate students

    Attendance: 200 | Level: Public
    Grant(s): Naresuan University's Gen. Ed.
  35. Invited Seminar in English (3.00 hrs.): 21 Sep 2016 | Shingo Takeuchi (IF) on “Introduction to the problem in the quantum gravity from the Hawking radiation via the black hole thermodynamics”

    Lecture room Phy204, the Physics Building, Faculty of Science, Kasetsart University

    Attendance: 60 | Level: Technical
    Grant(s): n/a
  36. Invited Talk in English (3.50 hrs.): 16 Sep 2016 | Prof. Edouard B. Manoukian (IF) on “100 years of Quantum theoretical on the palm your hand”

    C5-214 at Department of Physics, Faculty of Science, Naresuan University

    Attendance: 60 | Level: Public
    Grant(s): n/a
  37. Invited Seminar in Thai (3.00 hrs.): 9 Sep 2016 | Burin Gumjudpai (IF) on “Perspective 7: Scientific Mind and Thinking”

    10.00-12.30: Physics Building, Naresuan University, Seminar in Applied Physics Course (for B.S.Applied Physics) students

    Attendance: 50 | Level: Public
    Grant(s): n/a
  38. Invited Seminar in Thai (3.00 hrs.): 9 Sep 2016 | Burin Gumjudpai (IF) on “Perspective 7: Scientific Mind and Thinking”

    13.30-16.30 Physics Building, Seminar in Physics Course, Naresuan University (for B.Ed. students)

    Attendance: 30 | Level: Public
    Grant(s): n/a
  39. Invited Talk in Thai (0.30 hrs.): 1 Sep 2016 | Teepanis Chachiyo (IF) on “Chachiyo's Formula”

    Room 212, PHYSICS 1 Building

    Attendance: 200 | Level: Public
    Grant(s): n/a
  40. Invited Talk in Thai (0.30 hrs.): 1 Sep 2016 | Teepanis Chachiyo (IF) on “Chachiyo's Formula”

    Faculty of Science Thammasat University

    Attendance: 200 | Level: Public
    Grant(s): n/a
  41. Invited Lecture in Thai (1.45 hrs.): 23 Aug 2016 | Burin Gumjudpai (IF) on “1. Gravity and Gravitational Wave 2. Attitudes for Life in Physics”

    Physics Auditorium, Physics Bld., Department of Physics, Naresuan University

    Attendance: 100 | Level: Semi-Technical
    Grant(s): Physics, NU
  42. Invited Lecture in Thai (2.50 hrs.): 20 Aug 2016 | Burin Gumjudpai (IF) on “Introduction to Cosmology”

    Physics Division, Buriram Rajabhat University (BRU), Buriram

    Attendance: 30 | Level: Semi-Technical
    Grant(s): Physics Division, BRU
  43. Invited Lecture in Thai (3.00 hrs.): 19 Aug 2016 | Burin Gumjudpai (IF) on “Attitudes for Life in Physics”

    14.30-17.30, Buriram Rajabhat University (BRU), Buriram

    Attendance: 50 | Level: Public
    Grant(s): Physics BRU
  44. Special Lecture in Thai (2.00 hrs.): 18 Aug 2016 | Burin Gumjudpai (IF) on “Gravity and Gravitational Wave”

    Public Lecture at National Science Festival hold at Surindra Rajabhat University, Surin [2016 SRU Sci Fest]

    Attendance: 250 | Level: Public
    Grant(s): Surindra Rajabhat University
  45. Invited Seminar in English (1.00 hrs.): 13 Jun 2016 | Pichet Vanichchapongjaroen (IF) on “The Dual Formulation of M5-brane Action”

    P512, 3rd General Building 5F, NCTS on NTHU campus, National Center for Theoretical Science (NCTS), Taiwan

    Attendance: 10 | Level: Technical
    Grant(s): NCTS
  46. Special Lecture in Thai (2.00 hrs.): 13 Jun 2016 | Burin Gumjudpai (IF) on “Meaning and Structure of Physics ”

    Department of Physics, Mahasarakham University, Mahasarakham

    Attendance: 20 | Level: Technical
    Grant(s): IF
  47. Special Lecture in Thai (2.50 hrs.): 12 Jun 2016 | Burin Gumjudpai (IF) on “Meaning and Structure of Physics ”

    13.00-16.00 at Physics Division, Science Bld., Buriram Rajabhat University, Buriram

    Attendance: 30 | Level: Technical
    Grant(s): IF
  48. Invited Seminar in English (1.00 hrs.): 7 Jun 2016 | Sheng-Lan Ko (IF) on “Action formulations for self-dual 2-form and M5-brane”

    Science building III SC427, NCTU string theory group, National Chiao Tung University, Taiwan

    Attendance: 15 | Level: Technical
    Grant(s): n/a
  49. Special Lecture in Thai (1.00 hrs.): 4 May 2016 | Burin Gumjudpai (IF) on “Meaning and Structure of Physics ”

    School of Physics, Suranaree University of Technology

    Attendance: 15 | Level: Technical
    Grant(s): IF
  50. Invited Lecture in Thai (2.00 hrs.): 31 Mar 2016 | Burin Gumjudpai (IF) on “Gravity and Gravitational Wave”

    Public Talk and Public Forum on Gravitational Wave at Thepsatri Rajabhat University, Lopburi (with Phongpichit Channui (Walialuk) and Daris Samart (RMUTI))

    Attendance: 80 | Level: Public
    Grant(s): Thepsatri Rajabhat University
  51. Invited Lecture in Thai (3.00 hrs.): 29 Feb 2016 | Burin Gumjudpai (IF) on “Gravity and Gravitational Wave”

    ASEAN School on Hadronic Physics, organized by RMUTI, Suranaree Univ. of Tech. and Institute for High Energy Physics (Chinese Academy of Science) at RMUTI Nakhonrachasima

    Attendance: 70 | Level: Semi-Technical
    Grant(s): RMUTI
  52. Invited Lecture in Thai (3.00 hrs.): 25 Feb 2016 | Burin Gumjudpai (IF) on “Gravitational Wave Detected 100 years after Einstein's Prediction”

    At Department of Applied Physics, Faculty of Science KMITL

    Attendance: 300 | Level: Semi-Technical
    Grant(s): KMITL
  53. Invited Lecture in Thai (1.50 hrs.): 16 Feb 2016 | Pitayuth Wongjun (IF) on “Gravitational Wave”

    Public talk and discussion forum at Dept. of Physics and Material Sciences, Chiang Mai University

    Attendance: 100 | Level: Public
    Grant(s): CMU
  54. Invited Seminar in English (1.00 hrs.): 2 Nov 2015 | Matthew James Lake (IF) on “The Compton-Schwarzschild correspondence from extended de Broglie relations”

    15.00-16.00 l Division of Physics and Applied Physics, School of Physical and Mathematical Science, Nanyang Technological University, Singapore

    Attendance: 10 | Level: Technical
    Grant(s): n/a
  55. Special Lecture in Thai (2.00 hrs.): 9 Oct 2015 | Burin Gumjudpai (IF) on “Origin of the Academia”

    14.00-16.00 | Lecture given to physics academic staff and physics students at Phetchabun Rajabhat University.

    Attendance: 17 | Level: Public
    Grant(s): self-funded
  56. Lecture in Thai (2.00 hrs.): 17 Sep 2015 | Burin Gumjudpai (IF) on “Introduction to Cosmological Principles and Gravity”

    Department of Physics, Burapha University

    Attendance: 15 | Level: Technical
    Grant(s): IF
  57. Special Lecture in Thai (1.50 hrs.): 14 Aug 2015 | Burin Gumjudpai (IF) on “Structure of Thermodynamics”

    11.00-12.40 | Lecture given to 3rd and 4th year B.Sc. Physics students/academic staff at Phetchabun Rajabhat University.

    Attendance: 20 | Level: Technical
    Grant(s): self-funded
  58. Talk in English (1.00 hrs.): 25 May 2015 | Pichet Vanichchapongjaroen (IF) on “Non-linear chiral 2-form action in different splittings”

    P512, 3rd General Building 5F, NCTS on NTHU campus, National Center for Theoretical Science (NCTS), Taiwan

    Attendance: 50 | Level: Technical
    Grant(s): NU, NCTS
  59. Lecture in Thai (2.00 hrs.): 2 Apr 2015 | Burin Gumjudpai (IF) on “Introduction to Cosmology”

    15.20-17.40, Department of Physics, Ubon Rachathani University

    Attendance: 20 | Level: Semi-Technical
    Grant(s): n/a
  60. Talk in Thai (1.00 hrs.): 1 Apr 2015 | Burin Gumjudpai (IF) on “Road to a Research Scientist and Viewpoint of Physical and Social Flow”

    11.30-13.00 Science Center, Surindra Rajabhat University, Surin, Thailand

    Attendance: 20 | Level: Semi-Technical
    Grant(s): n/a
  61. Talk in Thai (1.00 hrs.): 30 Mar 2015 | Burin Gumjudpai (IF) on “Causal Structure of EoM and EoS”

    14.00-16.00 School of Physics, Suranaree University of Technology

    Attendance: 25 | Level: Technical
    Grant(s): n/a
  62. Discussion Forum in Thai (1.00 hrs.): 29 Mar 2015 | Burin Gumjudpai (IF) on “About a book "My Brief History" by Stephen Hawking”

    15.00-16.00, Atrium Hall, Thailand National Book Fairs, Queen Sirikit Convention Center, Bangkok

    Attendance: 60 | Level: Public
    Grant(s): Matichon Book
  63. Talk in Thai (3.00 hrs.): 17 Mar 2015 | Burin Gumjudpai (IF) on “Introduction to Theoretical Structure of Physics and IF Postgraduate Programs”

    Science Center, Mahasarakham Rajabhat University

    Attendance: 40 | Level: Semi-Technical
    Grant(s): n/a
  64. Talk in Thai (3.00 hrs.): 16 Mar 2015 | Burin Gumjudpai (IF) on “Introduction to Cosmology, Theoretical Structure of Physics and IF Postgraduate Programs”

    10.00-12.30, Department of Physics, Mahasarakham University

    Attendance: 30 | Level: Semi-Technical
    Grant(s): n/a
  65. Talk in Thai (3.00 hrs.): 14 Mar 2015 | Burin Gumjudpai (IF) on “Introduction to Theoretical Structure of Physics and IF Postgraduate Programs”

    13.00-16.30, Physics Secretarial Office, Khon Kaen University, Thailand

    Attendance: 15 | Level: Technical
    Grant(s): n/a
  66. Invited talk in English (0.45 hrs.): 10 Mar 2015 | Gaurav Narain (IF) on “Green's function of the Vector fields on DeSitter Background”

    Physics department, Kobe University, Japan

    Attendance: 50 | Level: Technical
    Grant(s): NU
  67. Talk in English (1.00 hrs.): 5 Mar 2015 | Matthew James Lake (IF) on “The black hole - uncertainty principle correspondence from extended de Broglie relations”

    the seminar room on the 1st floor of the science building No.4 at the Research Center for the Early Universe (RESCEU) at the University of Tokyo.

    Attendance: 10 | Level: Technical
    Grant(s): n/a
  68. Special Lecture in Thai (2.00 hrs.): 12 Feb 2015 | Burin Gumjudpai (IF) on “Structure of Physics and Introduction to IF Postgraduate Programs”

    17.00-18.30 Department of Physics, University of Phayao, Phayao.

    Attendance: 30 | Level: Technical
    Grant(s): personal
  69. Special Lecture in Thai (1.50 hrs.): 10 Feb 2015 | Burin Gumjudpai (IF) on “Structure of Physics and Introduction to IF Postgraduate Programs”

    18.00-19.30, Physics Program, Chiang Rai Rajabhat University, Chiang Rai

    Attendance: 90 | Level: Semi-Technical
    Grant(s): personal
  70. Special Lecture in Thai (2.50 hrs.): 6 Feb 2015 | Burin Gumjudpai (IF) on “Structure of Physics and Introduction to IF Postgraduate Programs”

    Meeting with Head of Dept and Lecture. 14.00-16.30. Department of Physics and Materials Science Meeting Room. Chiang Mai University

    Attendance: 15 | Level: Technical
    Grant(s): personal
  71. Special Lecture in Thai (2.50 hrs.): 5 Feb 2015 | Burin Gumjudpai (IF) on “Structure of Physics and Introduction to IF Postgraduate Programs”

    11.30-14.00 Physics Program, Chiang Mai Rajabhat University, Chiang Mai

    Attendance: 14 | Level: Semi-Technical
    Grant(s): CMRU and personal
  72. Special Lecture in Thai (6.00 hrs.): 2 Feb 2015 | Burin Gumjudpai (IF) on “Structure of Physics and Introduction to IF Postgraduate Programs”

    16.00-19.00, 2-3 Feb. 2015 (2 days) at Physics Program, Uttaradit Rajabhat University

    Attendance: 30 | Level: Technical
    Grant(s): personal
  73. Special Lecture in Thai (1.50 hrs.): 29 Jan 2015 | Burin Gumjudpai (IF) on “Structure of Physics and Introduction to IF”

    Dept. of Physics, Naresuan University

    Attendance: 70 | Level: Semi-Technical
    Grant(s): n/a
  74. Special Lecture in Thai (1.50 hrs.): 27 Jan 2015 | Burin Gumjudpai (IF) on “Structure of Physics and Introduction to IF”

    Faculty of Education, Naresuan University

    Attendance: 40 | Level: Semi-Technical
    Grant(s): n/a
  75. Invited Lecture in Thai (3.00 hrs.): 17 Jan 2015 | Burin Gumjudpai (IF) on “Theoretical Structure of Elementary Physics - Classical Mechanics”

    Faculty of Science and Technology, Ubon Ratchathani Rajabhat University

    Attendance: 100 | Level: Semi-Technical
    Grant(s): Faculty of Science and Technology, Ubon Ratchathani Rajabhat
  76. Invited Lecture in Thai (2.00 hrs.): 14 Jan 2015 | Burin Gumjudpai (IF) on “Field and flow. Introduction to IF's postgraduate programs ”

    Physics Division, Surindra Rajabhat University

    Attendance: 80 | Level: Semi-Technical
    Grant(s): self-funded
  77. Invited Lecture in Thai (3.00 hrs.): 13 Jan 2015 | Burin Gumjudpai (IF) on “What is field and wave function + Newton's first law. Introduction to IF's postgraduate programs ”

    Physics Division, Buriram Rajabhat University

    Attendance: 50 | Level: Semi-Technical
    Grant(s): self-funded
  78. Invited Lecture in Thai (2.00 hrs.): 8 Jan 2015 | Burin Gumjudpai (IF) on “What is field and wave function? Introduction to IF's postgraduate programs ”

    Faculty of Science and Technology, Kamphaeng Phet Rajabhat University

    Attendance: 30 | Level: Semi-Technical
    Grant(s): self-funded
  79. Invited Lecture in Thai (2.00 hrs.): 13 Nov 2014 | Dr. Pitayuth Wongjun (IF) on “Gravity in Higher Dimensional Space Time”

    at Faculty of Sciences and Liberal Arts, Rajamangala University of Technology Isan, Nakhon Ratchasima.

    Attendance: 50 | Level: Semi-Technical
    Grant(s): n/a
  80. Invited Seminar in Thai (1.00 hrs.): 5 Nov 2014 | Burin Gumjudpai (IF) on “Theoretical Structure of Physics at a Glance”

    Department of Physics, Srinakharinwirot University

    Attendance: 20 | Level: Technical
    Grant(s): SWU
  81. Invited Lecture in Thai (2.00 hrs.): 16 Oct 2014 | Burin Gumjudpai (IF) on “Theoretical Structure of Physics at a Glance”

    at Physics Division, Phetchabun Rajabhat University

    Attendance: 30 | Level: Semi-Technical
    Grant(s): PCRU
  82. Invited Lecture in Thai (2.00 hrs.): 14 Oct 2014 | Burin Gumjudpai (IF) on “Theoretical Structure of Physics at a Glance” Attendance: 50 | Level: Semi-Technical
    Grant(s): self-funded
  83. Invited Lecture in Thai (2.00 hrs.): 20 Sep 2014 | Burin Gumjudpai (IF) on “Origin of Academia”

    “The 1st KMUTT Science Research Forum” at the Garden Cliffs Resort and Spa, Pattaya | Organized by KMUTT Faculty of Science | Participations: KMUTT’s dean, associate deans of science and science academic faculty members

    Attendance: 40 | Level: Semi-Technical
    Grant(s): KMUTT Faculty of Science
  84. Invited Talk in Thai (2.00 hrs.): 29 Jul 2014 | Burin Gumjudpai (IF) on “Cosmology”

    “PHY4905 Special Topics in Physics” Faculty of Science, SCL-709, Ramkhamhaeng University.

    Attendance: 50 | Level: Public
    Grant(s): Ramkhamhaeng University
  85. Invited Talk in English (2.00 hrs.): 20 Jul 2014 | Burin Gumjudpai (IF) on “Physical paradigms of dynamics”

    “1st STEP TO SCIENCE CAMP” Faculty of Science, SC1-214, Naresuan University

    Attendance: 100 | Level: Semi-Technical
    Grant(s): NU
  86. Invited Talk in Thai (6.00 hrs.): 14 Jun 2014 | Burin Gumjudpai (IF) on “Cosmology”

    Faculty of Science and Technology, Nakhon Ratchasima Rajabhat University, Nakhon Ratchasima

    Attendance: 14 | Level: Semi-Technical
    Grant(s): Faculty of Science and Technology, Nakhon Ratchasima Rajabha
  87. School Talk in Thai (1.00 hrs.): 5 Jun 2014 | Burin Gumjudpai (IF) on “What is Mechanics?”

    School Talk, Phetpittayakom School, Phetchabun

    Attendance: 60 | Level: Public
    Grant(s): n/a
  88. Invited Talk in English (0.50 hrs.): 9 May 2014 | Matthew James Lake (IF) on “The Compton-Schwarzschild correspondence in Higher Dimensions”

    Tokyo University of Science, Japan

    Attendance: 20 | Level: Technical
    Grant(s): n/a
  89. Invited Seminar in English (0.50 hrs.): 2 May 2014 | Pitayuth Wongjun (IF) on “Stabilization of the Extra Dimensions from Gauss Bonnet term in a Casimir Dark Energy Model”

    Department of Physics, Chulalongkorn University

    Attendance: 20 | Level: Technical
    Grant(s): n/a
  90. Invited Seminar in Thai (2.00 hrs.): 28 Apr 2014 | Burin Gumjudpai (IF) on “Philosophy of Physics”

    Faculty of Science, Department of Physics, Ramkhamhaeng University, Bangkok

    Attendance: 20 | Level: Technical
    Grant(s): n/a
  91. Invited Talk in English (4.00 hrs.): 3 Apr 2014 | Burin Gumjudpai (IF) on “Technique of teaching science in English: case study of standing wave in string”

    The auditorium of Lomsak Wittayakhom School, Phetchabun. Organized by Secondary Education Service Area Office 40. The talk was attended by 100 science teachers.

    Attendance: 80 | Level: Semi-Technical
    Grant(s): Secondary Education Service Area Office 40
  92. Invited Talk in Thai (3.00 hrs.): 25 Mar 2014 | Burin Gumjudpai (IF) on “The systematic thinking in science”

    Faculty of Science, Pibulsongkram Rajaphat University, Phitsanulok.

    Attendance: 50 | Level: Public
    Grant(s): Faculty of Science, Pibulsongkram Rajaphat University
  93. Invited Seminar in English (1.00 hrs.): 19 Mar 2014 | Teeraparb Chantavat (IF) on “voids as a probe of cosmology”

    Department of Physics, Chulalongkorn University

    Attendance: 20 | Level: Technical
    Grant(s): n/a
  94. Talk in Thai (4.50 hrs.): 27 Feb 2014 | Burin Gumjudpai (IF) on “Theoretical Structure of Elementary Physics at a Glance and Introduction to IF and Its Postgraduate Study”

    Physics Division, Buriram Rajabhat University 11.00-12.30 and 15.00-18.00

    Attendance: 70 | Level: Semi-Technical
    Grant(s): IF
  95. Talk in Thai (3.00 hrs.): 26 Feb 2014 | Burin Gumjudpai (IF) on “Theoretical Structure of Elementary Physics at a Glance and Introduction to IF and Its Postgraduate Study”

    Physics Program, Surindra Rajabhat University

    Attendance: 40 | Level: Semi-Technical
    Grant(s): IF
  96. Talk in Thai (2.00 hrs.): 24 Feb 2014 | Burin Gumjudpai (IF) on “Theoretical Structure of Elementary Physics at a Glance and Introduction to IF and Its Postgraduate Study”

    10.00-12.00, Physics Program, Ubon Ratchathani Rajabhat University

    Attendance: 70 | Level: Semi-Technical
    Grant(s): IF
  97. Talk in Thai (2.50 hrs.): 24 Feb 2014 | Burin Gumjudpai (IF) on “Theoretical Structure of Elementary Physics at a Glance and Introduction to IF and Its Postgraduate Study”

    14.30-17.00, Department of Physics, Ubon Ratchathani University

    Attendance: 30 | Level: Semi-Technical
    Grant(s): IF
  98. Talk in Thai (3.00 hrs.): 21 Feb 2014 | Burin Gumjudpai (IF) on “Theoretical Structure of Elementary Physics at a Glance and Introduction to IF and Its Postgraduate Study”

    Faculty of Liberal Arts and Science, Roi Et Rajabhat University

    Attendance: 20 | Level: Semi-Technical
    Grant(s): IF
  99. Talk in Thai (2.50 hrs.): 20 Feb 2014 | Burin Gumjudpai (IF) on “Theoretical Structure of Elementary Physics at a Glance and Introduction to IF and Its Postgraduate Study”

    10.00-12.30 Physics Program, Rajabhat Maha Sarakham University

    Attendance: 70 | Level: Semi-Technical
    Grant(s): IF
  100. Talk in Thai (3.00 hrs.): 20 Feb 2014 | Burin Gumjudpai (IF) on “Theoretical Structure of Elementary Physics at a Glance and Introduction to IF and Its Postgraduate Study”

    14.00 - 16.00, Department of Physics, Mahasarakham University

    Attendance: 30 | Level: Semi-Technical
    Grant(s): IF
  101. Talk in Thai (3.00 hrs.): 18 Feb 2014 | Burin Gumjudpai (IF) on “Theoretical Structure of Elementary Physics at a Glance and Introduction to IF and Its Postgraduate Study”

    Physics Program, Udon Thani Rajabhat University

    Attendance: 60 | Level: Semi-Technical
    Grant(s): IF
  102. Talk in Thai (3.00 hrs.): 17 Feb 2014 | Burin Gumjudpai (IF) on “Theoretical Structure of Elementary Physics at a Glance and Introduction to IF and Its Postgraduate Study”

    Physics Program, Loei Rajabhat University

    Attendance: 50 | Level: Semi-Technical
    Grant(s): IF
  103. Invited Talk in English (0.20 hrs.): 9 Nov 2013 | Matthew James Lake (IF) on “Uncertainty Relations and the Nature of Space and Time in Quantum Mechanics”

    9 November 2013 (7.00-8.00) Hong Kong Astronomical Society Theoretical Astronomy Group (HKAS), Hong Kong.

    Attendance: 50 | Level: Technical
    Grant(s): n/a
  104. Invited Talk in Thai (1.00 hrs.): 30 Oct 2013 | Pitayuth Wongjun (IF) on “Casimir Dark Energy and Gravity in Higher-Dimensional Space-Time”

    30 October 2013 (10.00-11.00) at Department of Physics and Materials Science, Faculty of Science, Chiang Mai University

    Attendance: 50 | Level: Semi-Technical
    Grant(s): n/a
  105. Invited Talk in Thai (2.00 hrs.): 18 Oct 2013 | Burin Gumjudpai (IF) on “The Point of View and Idea of Researcher (มุมมองและแนวคิดของนักวิจัย)”

    18-20 October 2013 “Project of development toward the international excellence in researchers and division of research of Mahasarakham University” at The Greenery Resort Khao Yai, Nakornratchasima (โครงการสัมมนา “การพัฒนานักวิจัยและหน่วยปฏิบัติการวิจัยมหาวิทยาลัยมหาสารคามเพื่อสู่ความเป็นเลิศในระดับสากล” ณ โรงแรมกรีนเนอรี่ รีสอร์ท เขาใหญ่ จังหวัดนครราชสีมา)

    Attendance: 100 | Level: Public
    Grant(s): Mahasarakham University
  106. Invited School Talk in Thai (1.30 hrs.): 8 Oct 2013 | Burin Gumjudpai (IF) on “Map's Physics and Career of Scientist (แผนที่ของวิชาฟิสิกส์และอาชีพนักวิทยาศาสตร์)”

    Camp continuously promote development in Mathematics and Science at Princess Chulabhorn’s College Phitsanulok (โครงการส่งเสริมและพัฒนาอัจฉริยภาพด้านคณิตศาสตร์และวิทยาศาสตร์ ณ โรงเรียนจุฬาภรณ์ราชวิทยาลัย พิษณุโลก)

    Attendance: 150 | Level: Public
    Grant(s): n/a
  107. invited talk in English (0.20 hrs.): 7 Sep 2013 | Antonio De Felice (IF) on “Some Recentprogress in the Context of Massive Gravity”

    5-9 September 2013 at Chongqing University of Posts and Telecommunications (CQUPT), China

    Attendance: 67 | Level: Technical
    Grant(s): Chongqing University of Posts and Telecommunications, China
  108. Invited Lecture in Thai (4.00 hrs.): 15 Jul 2013 | Burin Gumjudpai (IF) on “Theoretical Structure of Equilibrium Thermodynamics”

    Applied Physics Program, Faculty of Sciences and Liberal Arts, Rajamangala University of Technology Isan (RMUTI)

    Attendance: 40 | Level: Technical
    Grant(s): NEP and Applied Physics Program, RMUTI
  109. Invited Lecture in Thai (2.00 hrs.): 12 Jul 2013 | Burin Gumjudpai (IF) on “Theoretical Structure of Equilibrium Thermodynamics”

    12 July 2013 (10.00-12.00) at Academic Building II, Suranaree University of Technology, attended by faculty members and students

    Attendance: 30 | Level: Technical
    Grant(s): NEP & School of Physics, Suranaree University of Technology
  110. Invited Lecture in Thai (4.00 hrs.): 11 Jul 2013 | Burin Gumjudpai (IF) on “Theoretical Structure of Elementary Physics ”

    11 July 2013 13.30-16.00 and 14.00-16.30 at Physics and General Science Program, Nakhon Rachasima Rajabhat University, Nakhon Rachasima

    Attendance: 40 | Level: Technical
    Grant(s): NEP & Nakhon Rachasima Rajabhat University
  111. Invited Lecture in Thai (4.00 hrs.): 28 May 2013 | Burin Gumjudpai (IF) on “Structure of Physics”

    Department of Physics, Mahasarakham University, Mahasarakham

    Attendance: 30 | Level: Technical
    Grant(s): NEP
  112. Invited Lecture in Thai (5.00 hrs.): 5 Feb 2013 | Burin Gumjudpai (IF) on “Thermodynamics and Self-Organization for 2nd Year Environment Science Major”

    5 & 12 Feb. 2013, Burin Gumjudpai as a special guest lecturer for a course in B.S. program in Environmental Science, Faculty of Agriculture, Natural Resources and Environment

    Attendance: 30 | Level: Semi-Technical
    Grant(s): n/a
  113. Invited Seminar in English (0.50 hrs.): 3 Feb 2013 | Teeraparb Chantavat (IF) on “The statistic cosmic voids and initial conditions of the universe”

    3-16 Feb 2013 at The Institut d’ Astrophysique de Paris(IAP)

    Attendance: 40 | Level: Semi-Technical
    Grant(s): n/a
  114. Invited Seminar in Thai (3.00 hrs.): 22 Dec 2012 | Burin Gumjudpai (IF) on “Physics of Information Flow: A Simple Thought ฟิสิกส์ของการไหลของข่าวสาร: แนวคิดอย่างง่าย”

    Doctoral Colloquium: Communication Program, Faculty of Business, Economics and Communication, Naresuan University, 22 Dec. 2012 at BEC Bld.

    Attendance: 12 | Level: Technical
    Grant(s): n/a
  115. Invited Lecture in Thai (3.00 hrs.): 13 Dec 2012 | Nattapong Yongram (IF) on “Introduction to Quantum field Theory”

    13.00-16.00 at Faculty of Science and Technology, Thepsatri Rajabhat University (TRU)

    Attendance: 100 | Level: Technical
    Grant(s): Thepsatri Rajabhat University (TRU)
  116. Invited Talk in English (1.00 hrs.): 22 Nov 2012 | Antonio De Felice (IF) on “Fab 5 : Noncanonical Kinetic Gravity, Self Tuning, and Cosmic Acceleration”

    at Long-term Workshop on Gravity and Cosmology 2012, Yukawa Institute for Theoretical Physics, Kyoto University, Kyoto, Japan

    Attendance: 30 | Level: Semi-Technical
    Grant(s): JSPS Invitation Fellowship to Japan
  117. Invited Seminar in English (1.00 hrs.): 16 Oct 2012 | Antonio De Felice (IF) on “Massive Gravity : Nonlinear Instability of the Homogeneous and Isotropic Universe ”

    at Faculty of Science, Tokyo University of Science, Tokyo, Japan

    Attendance: 30 | Level: Semi-Technical
    Grant(s): JSPS Invitation Fellowship to Japan
  118. Invited Opinion and Invited Comments in Thai (0.25 hrs.): 15 Sep 2012 | Burin Gumjudpai (IF) on “Inspiring Inspiration to Publish Paper”

    Invited opinion (15 min) and paper invited comments (1 hour) for Naresuan Faculty of Medical Sciences’ PhD students and Lecturers at เขาค้อฟ้าใสหมอกสวยรีสอร์ท Phetchabun

    Attendance: 40 | Level: Semi-Technical
    Grant(s): NU Faculty of Medical Sciences
  119. Discussion Forum Panel, Invited Lecrure and Invited Talk in Thai (5.00 hrs.): 8 Sep 2012 | Burin Gumjudpai (IF) on “Physics to School Project, Rajamangala University of Technology Isaan-RMUTI (โครงการค่ายพัฒนาความรู้ฟิสิกส์สู่โรงเรียน มหาวิทยาลัยเทคโนโลยีราชมงคลอีสาน)”
    1. Public Discussion Form Panel “Future of Thai Physics: Physics Teaching in School and Higher Education” (2 hours in Thai with President of RMUTI, Head of SUT School of Physics and Advisor of Sci and Tech Center, Nakornrachasima Rajabhat University) Sat 8 Sept. 2012
    2. Invited Lecture “Theoretical Structure in Elementary Physics” (2 hours in Thai) Sat 8 Sept. 2012
    3. Invited Talk “In Search of Physics” (1 hour in Thai) Mon 10 Sept. 2012
    Attendance: 150 | Level: Semi-Technical
    Grant(s): RMUTI
  120. Invited Lecture in Thai (4.00 hrs.): 22 Aug 2012 | Burin Gumjudpai (IF) on “How to publish research article at international level (การเขียนบทความวิจัยเพื่อตีพิมพ์ในวารสารวิชาการระดับนานาชาติ)”

    13.00-17.00 at Faculty of Science and Technology, Khampheangphet Rajabhat University (KPRU). Participated by Dean of SciTech and KPRU SciTech faculty members.

    Attendance: 25 | Level: Technical
    Grant(s): Faculty of Science and Technology, Khampheangphet Rajabhat U
  121. Invited Lecture in Thai (5.00 hrs.): 8 Aug 2012 | Burin Gumjudpai (IF) on “Modern Physics Course: Chapter on Introduction to Cosmology”

    Physics Division, University of Phayao, Phayao, Thailand

    Attendance: 15 | Level: Technical
    Grant(s): Faculty of Science, University of Phayao
  122. Public Lecture in Thai (2.00 hrs.): 18 Jul 2012 | Burin Gumjudpai (IF) on “The 3rd Space Lecture : in search of the Holy Grail”

    Invited Public Talk at Bangkok Planetarium, Bangkok 16.00-18.00, 18 July 2012

    Attendance: 50 | Level: Public
    Grant(s): Bangkok Planetarium
  123. Invited Lecture in Thai (6.00 hrs.): 20 Jun 2012 | Burin Gumjudpai (IF) on “Overview of Evolution of Ideas in Physics”

    Physics Division, University of Phayao, Phayao

    Attendance: 20 | Level: Technical
    Grant(s): Faculty of Science, University of Phayao
  124. Invited Lecture in Thai (2.00 hrs.): 26 May 2012 | Burin Gumjudpai (IF) on “Philosophy and Vision of Science”

    Invited 2-hours lecture for M.S. class in Science Education at Sirindhorn Building, Phetchabun Rajabhat University in Phetchabun Province (10.00-12.00 am). The class was organised by Assoc. Prof. Rungsan Pengpad (previous Acting President of the PCRU).

    Attendance: 16 | Level: Technical
    Grant(s): PCRU and NEP
  125. Invited Lecture in Thai (5.00 hrs.): 1 May 2012 | Burin Gumjudpai (IF) on “Lecture on Introduction to Cosmology”

    at Sc 2312, 3rd Flr. Maths-Phys Bld. King’s Mongkut University of Technology Thonburi (KMUTT) Bangmod. Organized by Theoretical and Mathematical Physics Group, Department of Physics, KMUTT

    Attendance: 15 | Level: Technical
    Grant(s): NEP 2012 and KMUTT TCP Group
  126. Invited Seminar in English (1.00 hrs.): 20 Mar 2012 | Antonio De Felice (IF) on “Inflationary Non-Gaussianities in the Most General Second-Order Scalar-Tensor Theories”

    International Education Building (국제교육관) 615 at the Institute for the Early Universe, Ewha Womans University, Seoul, Korea

    Attendance: 20 | Level: Technical
    Grant(s): the Institute for the Early Universe, Ewha Womans University
  127. Invited Seminar in English (1.00 hrs.): 16 Dec 2011 | Antonio De Felice (IF) on “Gravity, Dark Energy, Non-Gaussianities”

    @ Room 401, Minnaert Bld., Utrecht University | Organized by the Spinoza Institute for Theoretical Physics, Utrecht University, The Netherlands

    Attendance: 20 | Level: Technical
    Grant(s): Spinoza Institute
  128. Invited Lecture in Thai (2.00 hrs.): 16 Dec 2011 | Teeraparb Chantavat (IF) on “Cosmological Models Constraints with Galaxy Power Spectrum”

    @ Room 201, Physics Bld.1, Chulalongkorn University | Organized by Department of Physics, Chulalongkorn University, Thailand

    Attendance: 20 | Level: Semi-Technical
    Grant(s): NU
  129. Invited discussion forum panel in Thai (3.00 hrs.): 5 Aug 2011 | Burin Gumjudpai (IF) on “Public Discussion Forum by Successful Researchers”

    Public Discussion Forum by Successful Researchers (การเสวนาโดยผู้ประสบความสำเร็จทางการวิจัย) @ Main Auditorium, CITCOMS Bld. | Organized by the Graduate School, Naresuan University, Thailand

    Attendance: 80 | Level: Public
    Grant(s): NU Graduate School
  130. Invited Lecture in Thai (2.00 hrs.): 22 Jul 2011 | Burin Gumjudpai (IF) on “Physics and Gravitation”

    @ Department of Physics, University of Phayao, Phayao, Thailand

    Attendance: 20 | Level: Public
    Grant(s): Department of Physics, University of Phayao
  131. Invited Discussion Forum in Thai (1.00 hrs.): 9 Mar 2011 | บุรินทร์ กำจัดภัย (TPTP'FPC and IF) on “Space & Time”

    การเสวนารับเชิญ (1 ชั่วโมง) ณ กองบริหารการวิจัย มหาวิทยาลัยนเรศวร

    Attendance: 25 | Level: Public
    Grant(s): DRA (NU)
  132. Invited Lecture in Thai (7.00 hrs.): 25 Jan 2011 | บุรินทร์ กำจัดภัย (TPTP's FPC and IF establishing project) on “การสร้างผลงานวิจัยเพื่อให้สามารถเผยแพร่ได้ในระดับนานาชาติ: เล่าจากประสบการณ์ตรง”

    การบรรยายรับเชิญ (7 ชั่วโมง) ณ ห้องประชุมสีชมพู อาคารเฉลิมพระเกียรติราชสมบัติครบ 60 ปี มหาวิทยาลัยราชภัฏเพชรบูรณ์ พิธีเปิดโดยอธิการบดีมหาวิทยาลัยราชภัฏเพชรบูรณ์ ได้รับเกียรติจากอธิการบดีและผู้บริหารมหาวิทยาลัยราชภัฏเพชรบูรณ์เข้าฟังการบรรยายตลอดภาคเช้า

    Attendance: 100 | Level: Public
    Grant(s): สถาบันวิจัยและพัฒนา มหาวิทยาลัยราชภัฏเพชรบูรณ์
  133. Invited Lecture in Thai (12.00 hrs.): 4 Dec 2010 | บุรินทร์ กำจัดภัย (TPTP's FPC) on “โครงสร้างเชิงทฤษฎีสำหรับฟิสิกส์ขั้นต้น ”

    การสอนภาคบรรยายรับเชิญ (12 ชั่วโมง) ที่โรงเรียนแม่จันวิทยาคม อ. แม่จัน จ. เชียงราย (4-5 ธันวาคม 2010)

    Attendance: 60 | Level: Public
    Grant(s): โรงเรียนแม่จันวิทยาคม
  134. Invited Lecture in English (1.50 hrs.): 11 Oct 2010 | Burin Gumjudpai (TPTP's FPC) on “The First CERN School Thailand - Lecture on Cosmology ”

    การสอนภาคบรรยายรับเชิญเป็นภาษาอังกฤษ (1.5 ชั่วโมง) ที่ the 1st CERN School Thailand 2010 (4-13 ตุลาคม 2010) ที่ภาควิชาฟิสิกส์ จุฬาลงกรณ์มหาวิทยาลัย

    Attendance: 100 | Level: Technical
    Grant(s): CERN School Thailand
  135. Invited Lecture in Thai (3.00 hrs.): 7 Jul 2010 | บุรินทร์ กำจัดภัย (TPTP's FPC) on “ภูมิศาสตร์ของวิชาฟิสิกส์”

    การบรรยายพิเศษรับเชิญ (3 ชั่วโมง) ที่โปรแกรมวิชาฟิสิกส์ มหาวิทยาลัยราชภัฏพิบูลสงคราม

    Attendance: 70 | Level: Semi-Technical
    Grant(s): โปรแกรมวิชาฟิสิกส์ มหาวิทยาลัยราชภัฏพิบูลสงคราม
  136. Invited Talk in Thai (3.00 hrs.): 1 May 2010 | บุรินทร์ กำจัดภัย (TPTP's FPC) on “กำเนิดเอกภพ”

    การบรรยายพิเศษ (3 ชั่วโมง) ที่การอบรมครูวิทยาศาสตร์ “ความก้าวหน้าด้านวิทยาศาสตร์และเทคโนโลยี” (Frontier Science and Technology) จัดโดย สวทช และมหาวิทยาลัยเทคโนโลยีสุรนารี พิธีเปิดโดย รัฐมนตรีกระทรวงวิทยาศาสตร์และเทคโนโลยี คุณหญิง กัลยา โสภณพานิช ที่ สุรสัมมนาคาร มหาวิทยาลัยเทคโนโลยีสุรนารี

    Attendance: 100 | Level: Public
    Grant(s): สวทช (NSTDA)
  137. School Talk in Thai (1.00 hrs.): 24 Apr 2010 | บุรินทร์ กำจัดภัย (TPTP's FPC) on “ฟิสิกส์-เราทำใหม่ได้”

    การบรรยายพิเศษ (1 ชั่วโมง) ที่ค่ายโปรแกรม IEP ของโรงเรียนเฉลิมขวัญสตรี ที่ วนธารา รีสอร์ท อ. วังทอง จ. พิษณุโลก

    Attendance: 80 | Level: Public
    Grant(s): โปรแกรม IEP ของโรงเรียนเฉลิมขวัญสตรี
  138. School Talk in Thai (1.50 hrs.): 11 Mar 2010 | บุรินทร์ กำจัดภัย (TPTP's FPC) on “นักวิทยาศาสตร์ เขาคิดกันอย่างไร”

    การบรรยายพิเศษ (1.5 ชั่วโมง) ที่ค่ายเครือข่ายห้องเรียนวิทยาศาสตร์ ม. ปลาย ของกลุ่มโรงเรียนมัธยมศึกษาภาคเหนือตอนล่าง ที่โรงเรียนพิษณุโลกพิทยาคม

    Attendance: 80 | Level: Public
    Grant(s): โรงเรียนพิษณุโลกพิทยาคม
  139. Teacher Training Lecture in Thai (2.00 hrs.): 3 Jan 2010 | Burin Gumjudpai (TPTP’s FPC) on “จักรวาลวิทยายุคใหม่คืออะไร (What is modern cosmology ?)”

    การอบรมดาราศาสตร์สำหรับบุคคลทั่วไปและครูผู้สอนดาราศาสตร์ มหาวิทยาลัยนเรศวร (Astronomy training for public and teacher at Naresuan University)

    Attendance: 20 | Level: Public
    Grant(s): NU Faculty of Science
  140. School Talk in Thai (1.00 hrs.): 7 Oct 2009 | บุรินทร์ กำจัดภัย (TPTP's FPC) on “กว่าจะเป็นนักฟิสิกส์”

    การบรรยายพิเศษ (1 ชั่วโมง) ค่ายอัจฉริยภาพ ม.ต้น ที่โรงเรียนพิษณุโลกพิทยาคม

    Attendance: 90 | Level: Public
    Grant(s): โรงเรียนพิษณุโลกพิทยาคม
  141. Invited Talk in Thai (1.00 hrs.): 3 Aug 2009 | Burin Gumjudpai (TPTP's FPC) on “Cosmology Research in Thailand ”

    บุรินทร์ กำจัดภัย บรรยายพิเศษ (45 นาที) ที่ ภาควิชาฟิสิกส์ มหาวิทยาลัยเชียงใหม่

    Attendance: 15 | Level: Semi-Technical
    Grant(s): none
  142. Invited Seminar in Thai (3.00 hrs.): 13 Nov 2008 | บุรินทร์ กำจัดภัย (TPTP' FPC and DAMTP Cambridge) on “Dark Energy and Acceleration of the Universe ”

    สัมมนารับเชิญ (3 ชั่วโมง) ที่ ภาควิชาฟิสิกส์ มหาวิทยาลัยอุบลราชธานี

    Attendance: 40 | Level: Semi-Technical
    Grant(s): Department of Physics, Ubon Rachathanee University
  143. Discussion Forum in Thai (2.00 hrs.): 24 Oct 2008 | บุรินทร์ กำจัดภัย (TPTP' FPC and DAMTP Cambridge) on “การเสวนาประสบการณ์นักวิทยาศาสตร์รุ่นใหม่”

    บุรินทร์ กำจัดภัย (ฟิสิกส์) ม.นเรศวร ผศ.สาธิต แซ่จึง (คณิตศาสตร์) ม.ขอนแก่น และ ผศ.ดร.นพ.นรัตถพล เจริญพันธ์ (สรีรวิทยา) ม.มหิดล เวทีเสวนารับเชิญ (1 ชั่วโมง) ค่ายโครงการพัฒนากำลังคนด้านวิทยาศาสตร์ (ทุนเรียนดีวิทยาศาสตร์แห่งประเทศไทย) ครั้งที่ 4 ระหว่างวันที่ 23-25 ตุลาคม 2551 ณ คณะวิทยาศาสตร์ มหาวิทยาลัยมหิดล และเวทีเสวนากลุ่มย่อยสาขาวิทยาศาศาสตร์กายภาพ (1 ชั่วโมง) ในงานเดียวกัน

    Attendance: 200 | Level: Public
    Grant(s): โครงการทุนเรียนดีวิทยาศาสตร์แห่งประเทศไทย
  144. Invited Talk in Thai (2.00 hrs.): 9 Aug 2008 | Burin Gumjudpai (TPTP' FPC) on “บุรินทร์ GR: ประสบการณ์ชีวิตและการทำงานของนักวิทยาศาสตร์รุ่นใหม่”

    บรรยายพิเศษ (2 ชั่วโมง) แก่นิสิตและคณาจารย์ภาควิชาฟิสิกส์ โดยการเชิญของภาควิชาฟิสิกส์ มหาวิทยาลัยนเรศวร ณ ตึกฟิสิกส์ มหาวิทยาลัยนเรศวร

    Attendance: 120 | Level: Public
    Grant(s): none
  145. Invited Seminar in English (1.00 hrs.): 9 Jun 2008 | Burin Gumjudpai (TPTP’s FPC & D.A.M.T.P., U. Cambridge) on “Scalar Field Cosmology with NLS Formulation”

    Invited Seminar: “Cosmology Lunch”, the Joint DAMTP-IoA-Cavendish Lab. Seminar, at Potter Room, Pavilion B, Centre for Mathematical Sciences, University of Cambridge, U.K.

    It is honor that Prof. Stephen W Hawking is among the audience.

    Attendance: 30 | Level: Technical
    Grant(s): CTC Cambridge and NU
  146. Invited Lecture in Thai (5.00 hrs.): 26 Jan 2008 | Burin Gumjudpai (TPTP' FPC) on “Cosmological Physics and Current Research Trends”

    การบรรยายพิเศษรับเชิญ (5 ชั่วโมง) โดยคณะวิทยาศาสตร์ มหาวิทยาลัยสงขลานครินทร์ ในงานเสวนาทางวิทยาศาสตร์บริสุทธิ์ (ฟิสิกส์) ตามโครงการทุนเรียนดีวิทยาศาสตร์แห่งประเทศไทย ที่ศูนย์ปาฐกถาประดิษฐ เชยจิตร (ตึกฟักทอง) มหาวิทยาลัยสงขลานครินทร์ หาดใหญ่

    Attendance: 30 | Level: Semi-Technical
    Grant(s): โครงการทุนเรียนดีวิทยาศาสตร์แห่งประเทศไทย
  147. Conclusive presentation in English (0.17 hrs.): 16 Jan 2008 | Burin Gumjudpai (TPTP’s FPC) on “Cosmology Research and Future Outreach Vision of the TPTP”

    การบรรยายสรุปเป็นภาษาอังกฤษที่ THAI-U.K. Workshop: Towards the Future of Thai Astronomy ที่ Amari Rincome Hotel เชียงใหม่ (Conclusive presentation at the Thai-U.K. Workshop: Towards the Future of Thai Astronomy, Amari Rincome Hotel, Chiang Mai)

    Attendance: 20 | Level: Public
    Grant(s): NARIT
  148. Invited Lecture in Thai (5.00 hrs.): 6 Jan 2008 | Burin Gumjudpai (TPTP’s FPC) on “Cosmological Physics and Current Research Trends”

    การบรรยายพิเศษรับเชิญ (5 ชั่วโมง) โดยคณะวิทยาศาสตร์ มหาวิทยาลัยสงขลานครินทร์ ในงานเสวนาทางวิทยาศาสตร์บริสุทธิ์ (ฟิสิกส์) ตามโครงการทุนเรียนดีวิทยาศาสตร์แห่งประเทศไทย ที่ศูนย์ปาฐกถาประดิษฐ เชยจิตร (ตึกฟักทอง) มหาวิทยาลัยสงขลานครินทร์ หาดใหญ่ (Invited Lectures at the Faculty of Science, Prince of Songkhla University, Hat Yai)

    Attendance: 30 | Level: Semi-Technical
    Grant(s): โครงการทุนเรียนดีวิทยาศาสตร์แห่งประเทศไทย
  149. Poster talk in Thai (0.33 hrs.): 18 Dec 2007 | Burin Gumjudpai (TPTP’s FPC) on “Braneworld Effects on Cosmological Dynamics”

    การบรรยายหน้าโปสเตอร์เนื่องในงานแถลงข่าวต่อสื่อมวลชนเกี่ยวกับรางวัลสภาวิจัยแห่งชาติ 2550 ที่โรงแรมมิราเคิล แกรนด์ คอนเวนชัน กรุงเทพ (Poster talk at the 2007 National Research Council Prize Press Conference at the Miracle Grand Convention, Bangkok)

    Attendance: 10 | Level: Public
    Grant(s): NRCT
  150. Invited Presentation in English (0.33 hrs.): 26 Nov 2007 | Burin Gumjudpai (TPTP’s FPC) on “TPTP: About Knowing Us: What We Think, What We Do and What We Are.”

    การบรรยายสรุปเกี่ยวกับกิจการของสถาบันสำนักเรียนท่าโพธิ์ฯ เป็นภาษาอังกฤษ เนื่องในวาระการขอเข้าดูงานของคณะผู้บริหารทางการศึกษาระดับสูงจากประเทศ Pakistan, Swaziland และ Iran และจากสถาบัน A.I.T. (Asian Institute of Technology) ที่สำนักงานอธิการบดี มหาวิทยาลัยนเรศวร (Invited conclusive presentation on progress and works of the TPTP for a visit of high delegations of Higher Education Commissions from Pakistan, Swaziland and Iran and Asian Institute of Technology at Office of the President, Naresuan University)

    Attendance: 35 | Level: Public
    Grant(s): none
  151. Invited Lectures in Thai (3.00 hrs.): 7 Sep 2007 | Burin Gumjudpai (TPTP’s FPC) on “Introduction to Cosmology and Dark Energy”

    การบรรยายพิเศษรับเชิญ (3 ชั่วโมง) ที่ภาควิชาฟิสิกส์ มหาวิทยาลัยอุบลราชธานี (Invited Lectures at Department of Physics, Ubon Rajathani University) (7-8 September 2007)

    Attendance: 25 | Level: Semi-Technical
    Grant(s): Department of Physics, Ubon Rajathani University
  152. Invited Lectures in Thai (2.00 hrs.): 3 Sep 2007 | Nattapong Yongrum (TPTP’s FPC) on “Introduction to Quantum Field Theory”

    การบรรยายพิเศษรับเชิญ (3 ชั่วโมง) ที่ภาควิชาฟิสิกส์ มหาวิทยาลัยอุบลราชธานี (Invited Lectures at Department of Physics, Ubon Rajathani University)

    Attendance: 25 | Level: Semi-Technical
    Grant(s): Department of Physics, Ubon Rajathani University
  153. Invited Lectures in English (4.00 hrs.): 27 Jun 2007 | Burin Gumjudpai (TPTP’s FPC) on “Introduction to Cosmology and Dark Energy”

    การบรรยายพิเศษรับเชิญเป็นภาษาอังกฤษ (4 ชั่วโมง) ที่สาขาวิชาฟิสิกส์ มหาวิทยาลัยเทคโนโลยีสุรนารี (Invited Lectures at School of Physics, Suranaree University of Technology)(Host: Assoc.Prof. Dr. Yupeng Yan) 27-29 Jun 2007

    Attendance: 15 | Level: Technical
    Grant(s): School of Physics, Suranaree University of Technology
  154. Invited Talk in Thai (0.67 hrs.): 19 Apr 2007 | Burin Gumjudpai (TPTP’s FPC) on “การสร้างชุมชน KM กรณีศึกษาสถาบันสำนักเรียนท่าโพธิ์ฯ (Building KM Community: A TPTP Case Study)”

    การเสวนารับเชิญในการประชุมชุมชน KM และคนเขียน BLOG ของมหาวิทยาลัยนเรศวร ที่ห้อง Main Conference อาคาร CITSCOM มหาวิทยาลัยนเรศวร จัดโดยสถาบันบริหารการวิจัยและพัฒนา มหาวิทยาลัยนเรศวร (Invited Talk, Meeting of KM people and Bloggers of Naresuan University, CITSCOM Bld., Naresuan University)

    Attendance: 45 | Level: Public
    Grant(s): IRDA (NU)
  155. Invited Seminar in English (1.50 hrs.): 13 Feb 2007 | Burin Gumjudpai (TPTP’s FPC) on “Dark Energy Scaling Solution with Exponential Potential”

    สัมมนารับเชิญ ที่การสัมมนาฟิสิกส์ ภาควิชาฟิสิกส์ คณะวิทยาศาสตร์ มหาวิทยาลัยมหิดล กรุงเทพ (Invited Seminar at The Physics Seminar, Department of Physics, Mahidol University, Bangkok. Convener: Dr. Pichet Kittara)

    Attendance: 30 | Level: Technical
    Grant(s): Department of Physics, Mahidol University
  156. Invited Discussion Panel in Thai (1.50 hrs.): 12 Feb 2007 | Burin Gumjudpai (TPTP’s FPC) on “การเสวนานักวิจัยรุ่นใหม่พบนักวิจัยอาชีพ มหาวิทยาลัยนเรศวร (Discussion Forum: N.U. New Researchers Meets in-Tracks N.U. Researchers)”

    บุรินทร์ กำจัดภัย ในวงเสวนาของ วุฒิเมธีวิจัย สกว. และ เมธีวิจัย สกว. ของมหาวิทยาลัยนเรศวร เสวนารับเชิญ ที่ห้องประชุมเอกาทศรถ 9 อาคารโรงพยาบาลมหาวิทยาลัยนเรศวร ดำเนินการเสวนาโดย ผศ.ดร. เสมอ ถาน้อย ผู้อำนวยการสถาบันบริหารการวิจัยและพัฒนา ม.น. ผู้เข้าฟังประกอบด้วยอาจารย์ นักวิจัยรุ่นใหม่และผู้บริหารการวิจัย ม.น. ประมาณ 80 คน (Discussion forum of the Meeting of N.U.’s TRF Advanced Scholar and TRF Scholars to N.U. new researchers)

    Attendance: 80 | Level: Public
    Grant(s): IRDA (NU)
  157. Invited Public Talk in Thai (2.00 hrs.): 24 Oct 2006 | Burin Gumjudpai (TPTP’s FPC) on “จักรวาลวิทยาสำหรับคนกินข้าวมันไก่-Cosmology for those who eat Kao Mun Gai (Rice topped with Chicken Slices)”

    การบรรยายรับเชิญและร่วมเสวนาร่วมกับ วินทร์ เลียววารินทร์ (นักเขียนรางวัลซีไรท์) ในหัวข้อ “จักรวาลวิทยา: จินตนาการ กับ อภิปรัชญา” ผู้ดำเนินรายการเสวนา: ดร. บัญชา ธนบุญสมบัติ ที่งานมหกรรมหนังสือแห่งชาติครั้งที่ 11 ณ ศูนย์การประชุมแห่งชาติสิริกิติติ์ จัดโดย สวทช. (Invited Public Talks and Discussion Forum at National Book Fairs 2006, Queen’s Sirikit National Convention Center, Organised by NSTDA)

    Attendance: 60 | Level: Public
    Grant(s): NSTDA
  158. Invited Seminar in Thai (1.50 hrs.): 11 Sep 2006 | Burin Gumjudpai (TPTP’s FPC) on “Quintessence Field Dark Energy”

    สัมมนารับเชิญ ที่การสัมมนาฟิสิกส์บัณฑิตศึกษา ภาควิชาฟิสิกส์ คณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่ (ผู้ดำเนินรายการ ศ.ดร. ถิรพัฒน์ วิลัยทอง และ ศ.ดร. สมชาย ทองเต็ม) (Invited Seminar at the Graduate Physics Seminar, Department of Physics, Chiang Mai University. Convener: Prof. Thirapat Vilaithong and Prof. Somchai Thongtem)

    Attendance: 30 | Level: Technical
    Grant(s): Department of Physics, Chiang Mai University
  159. Invited Talk in Thai (1.00 hrs.): 5 Sep 2006 | Ekachai Aonkaew (TPTP’s FPC) on “Relativistic Cosmology”

    การบรรยายรับเชิญ ณ โปรแกรมวิชาฟิสิกส์ มหาวิทยาลัยราชภัฏพิบูลสงคราม พิษณุโลก (Invited talk at at Physics Program, Rajabhat Piboolsongkhram University)

    Attendance: 15 | Level: Technical
    Grant(s): none
  160. Invited Talk in Thai (1.00 hrs.): 5 Sep 2006 | Sarayut Pantian (TPTP’s FPC) on “Some Consequence from Re-Scaling Universe”

    การบรรยายรับเชิญ ณ โปรแกรมวิชาฟิสิกส์ มหาวิทยาลัยราชภัฏพิบูลสงคราม พิษณุโลก (Invited talk at at Physics Program, Rajabhat Piboolsongkhram University)

    Attendance: 15 | Level: Technical
    Grant(s): none
  161. Initiative Speech and Talk in Thai (1.00 hrs.): 29 Aug 2006 | Burin Gumjudpai (TPTP’s FPC) on “ยุทธศาสตร์สู่การเป็นมหาวิทยาลัยวิจัยในมุมมองของนักวิจัยรากหญ้า:นักวิจัย Postdoc.และการเป็นศูนย์กลางการประชุมวิชาการของมหาวิทยาลัยนเรศวร (Naresuan University-Suggested Strategies toward the Research-Base University in Viewpoint of a Grounded Research: 1) P”

    การจุดประเด็นรับเชิญในสภากาแฟวิจัย ในประเด็น ณ ห้องประชุม ชั้น 3 กองแผนงาน ตึกมิ่งขวัญ มหาวิทยาลัยนเรศวร (Initiative Speech and Talk at The 4th N.U. Coffee Forum in Research, organized by Quality Assurance Unit, Naresuan University)

    Attendance: 15 | Level: Public
    Grant(s): NU Quality Assurance Unit
  162. Invited Lecture in Thai (2.00 hrs.): 17 Aug 2006 | Burin Gumjudpai (TPTP’s FPC) on “การทำงานของนักวิทยาศาสตร์รุ่นใหม่ในวัฒนธรรมวิทยาศาสตร์สากล (Working as a New Generation Scientist in International Scientific Culture)”

    การบรรยายรับเชิญในงานสัปดาห์วิทยาศาสตร์แห่งชาติที่ ศูนย์วิทยาศาสตร์ คณะวิทยาศาสตร์และเทคโนโลยี มหาวิทยาลัยราชภัฏพิบูลสงคราม วันศุกร์ที่ 18 สิงหาคม 2549 (Invited Lecture at the National Science Festival 2006 at the Faculty of Science and Technology, Rajabhat Piboolsongkhram University)

    Attendance: 70 | Level: Public
    Grant(s): Faculty of Science and Technology, Rajabhat Piboolsongkhram
  163. Initiative Speech and Talk in Thai (1.00 hrs.): 1 Jun 2006 | Burin Gumjudpai (TPTP’s FPC) on “การก่อกำเนิด การดำรงอยู่ ผลงานและ ความภาคภูมิใจของ สถาบันสำนักเรียนท่าโพธิ์สำหรับฟิสิกส์ทฤษฎีและจักรวาลวิทยา (Origin and Existence, Output and Prides of the Tah Poe Academia Institute for Theoretical Physics and Cosmology)”

    การรับเชิญจุดประเด็น ที่ สภากาแฟการเรียนการสอน อาคาร CITCOMS มหาวิทยาลัยนเรศวร จัดโดย หน่วยประกันคุณภาพทางการศึกษา กองแผนงาน สำนักงานอธิการบดี มหาวิทยาลัยนเรศวร (Initiative Speech and Talk at The 1st N.U. Coffee Forum in Learning and Teaching, organized by Quality Assurance Unit, Naresuan University)

    Attendance: 15 | Level: Public
    Grant(s): NU Quality Assurance Unit
  164. Invited Talk in Thai (1.00 hrs.): 12 Feb 2006 | Burin Gumjudpai (TPTP’s FPC) on “การทำงานวิจัยให้ประสบผลสำเร็จ (Success in Research)”

    การบรรยายรับเชิญ ที่ นิทรรศการการประกวดโครงงานนิสิต อาคารอเนกประสงค์ มหาวิทยาลัยนเรศวร จัดโดย งานวิจัย กองแผนงาน สำนักงานอธิการบดี มหาวิทยาลัยนเรศวร (Invited talk at the N.U. Undergraduate Project Competition, Naresuan University)

    Attendance: 60 | Level: Public
    Grant(s): NU
  165. Invited Lecture in Thai (2.00 hrs.): 23 Dec 2005 | Burin Gumjudpai (TPTP’s FPC) on “การสร้างบรรยากาศ การทำวิทยาศาสตร์ใน สถาบันอุดมศึกษาตามแนวคิดของ TPTP (Generating of Science-Doing Atmosphere in Higher Education Following TPTP Style)”

    การบรรยายรับเชิญที่ ศูนย์วิทยาศาสตร์ คณะวิทยาศาสตร์และเทคโนโลยี มหาวิทยาลัยราชภัฏพิบูลสงคราม วันศุกร์ที่ 23 ธันวาคม 2548 (Invited Lecture at the Science Center, Faculty of Science and Technology, Rajabhat Piboolsongkhram University)

    Attendance: 150 | Level: Public
    Grant(s): Faculty of Science and Technology, Rajabhat Piboolsongkhram
  166. Invited Lecture in Thai (1.00 hrs.): 14 Aug 2005 | Burin Gumjudpai (TPTP’s FPC) on “เอกภพของไอน์สไตน์ (The Einstein's Universe)”

    การบรรยายรับเชิญในการประชุมเครือข่ายดาราศาสตร์ สกอ.”การวิจัยทางดาราศาสตร์ในประเทศไทย” ที่ภาควิชาฟิสิกส์ มหาวิทยาลัยนเรศวร (Invited Lecture at the CRN Astronomy Meeting “Astronomy Research in Thailand” at Department of Physics, Naresuan University)

    Attendance: 60 | Level: Public
    Grant(s): CRN Astronomy of the Commissions on Higher Education
  167. Public Discussion Forum in Thai (1.50 hrs.): 14 Aug 2005 | Burin Gumjudpai (TPTP’s FPC) on “วิทยากรรับเชิญในการเสวนาในการบรรยายพิเศษเพื่อฉลองครบรอบ 100 ปีมหัศจรรย์ของอัลเบิร์ต ไอน์สไตน์ (Invited Panel in the Public Discussion Forum in Celebration of Einstein’s 100th Miraculous Years Anniversary)”

    จัดโดยคณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่ ที่ห้อง SCB 2100 Lecture Hall, อาคาร 40 ปีคณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่ (organized by Faculty of Science, Chiang Mai University)

    Attendance: 500 | Level: Public
    Grant(s): Faculty of Science, Chiang Mai University
  168. Invited Lecture in English (1.50 hrs.): 6 Jun 2005 | Burin Gumjudpai (TPTP’s FPC) on “จุดกำเนิด วิวัฒนาการ และชะตากรรมของเอกภพ (Origin, Evolution and Fate of the Universe)”

    ปาฐกถารับเชิญ สโมสรโรตารีพญาไท ร่วมกับ สโมสรโรตารีกรุงเทพ-งามวงศ์วานที่ Curries & More Restaurant, ซอยร่วมฤดี กรุงเทพ (Invited Lecture at Curries & More Restaurant, Soi Roam Ruedee, Bangkok organized by Phyathai Rotary Club and Bangkok-Ngamwongwan Rotary Club)

    Attendance: 13 | Level: Public
    Grant(s): Phyathai Rotary Club and Bangkok-Ngamwongwan Rotary Club
  169. Invited Public Lecture in Thai (4.00 hrs.): 9 Jan 2005 | Burin Gumjudpai (TPTP’s FPC) on “วิทยาศาสตร์สำหรับผู้บริหารการศึกษา จักรวาลวิทยา และ การเปรียบเทียบวิทยาศาสตร์กับสังคมศาสตร์ (Science for Educational Administrators: Cosmology and Analogs of Natural Science to Social Science)”

    การบรรยายรับเชิญ สำหรับนิสิตปริญญาโท กศ.ม. และผู้บริหารการศึกษา ที่ โรงเรียนอุทัยวิทยาคม จัดโดย ศูนย์วิทยบริการจังหวัดอุทัยธานี บัณฑิตวิทยาลัย มหาวิทยาลัยนเรศวร (Lecture delivered for M.Ed. students, School Headteachers and Educational Administrators at Uthai Vittayakhom School, organized by Uthai Thani Academic Service Center, The Graduate School, Naresuan University)

    Attendance: 40 | Level: Public
    Grant(s): NU Graduate School
  170. High School Talk in Thai (1.00 hrs.): 5 Dec 2004 | Burin Gumjudpai (TPTP’s FPC) on “ประวัติและชะตากรรมของเอกภพ (What is modern cosmology ?)”

    การบรรยายสำหรับครูและนักเรียนโรงเรียนเตรียมอุดมศึกษา ภาคเหนือ ที่ หน่วยรักษาป่า อ.วังทอง จ. พิษณุโลก (Talk for high school student at Wang Thong)

    Attendance: 40 | Level: Public
    Grant(s): none
  171. Invited Presentation in Thai (0.33 hrs.): 5 Jun 2004 | Burin Gumjudpai (TPTP’s FPC) on “ดาราฟิสิกส์ที่มหาวิทยาลัยนเรศวร (Astrophysics at Naresuan University)”

    การบรรยายรับเชิญที่การประชุมเกี่ยวกับการพัฒนาดาราศาสตร์ในประเทศไทยโดยสมาคมดาราศาสตร์ไทยร่วมกับสภาวิจัยแห่งชาติ โรงแรมมารวยการ์เด้น กรุงเทพ (Meeting on Astronomy Development in Thailand organized by the Thai Astronomical Society and National Research Council, Maraoy Garden, Bangkok)

    Attendance: 60 | Level: Public
    Grant(s): NRCT
  172. School Talk in Thai (3.00 hrs.): 1 Jul 1997 | Burin Gumjudpai (TPTP NU) on “เรียนฟิสิกส์อย่างไร-How to study physics”

    การบรรยายที่โรงเรียนผดุงปัญญา จ.ตาก (date unknown, 1997)

    Attendance: 80 | Level: Public
    Grant(s): โรงเรียนผดุงปัญญา จ.ตาก